# SDR DALA2023011900403

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 65,139 hours, 8,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frm 32 S31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON SKIN, FR 32, S31L . PERFORMED DVI. NO OTHER DAMAGE FOUND. PERFORMED HFEC OF DENTED REGION EXTERNAL, INTERNAL SKIN AND STRUCTURE. NO CRACKS NOTED. REPAIR IAW ERA 605363-14.  REPAIR REF ERA 605363-14. ON 20MAY23, CUT OUT DAMAGE AND FABRICATED REPAIR PARTS PER RI 605363-14. C/W TREAT AND PAINT OF REPAIR PARTS AND CUT OUT AREA OF FUSELAGE SKIN. INSTALLED REPAIR PER A330 SRM 53-21-11-300-017. COMPLETED CATEGORY "C" REPAIR PER A330 SRM 53-21-300-017. (9667685)
